Conservation laws and exact solutions of system of Boussinesq-Burgers equations


Akbulut A., Kaplan M., TAŞCAN F.

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), La Rochelle, France, 4 - 08 July 2016, vol.1798 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1798
  • Doi Number: 10.1063/1.4972662
  • City: La Rochelle
  • Country: France
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this work, we study conservation laws that is one of the applications of symmetries. Conservation laws has important place for differential equations and their solutions, also in all physics applications. This study deals with conservation laws of Boussinessq-Burgers equation. We used Noether approach and conservation theorem approach for finding conservation laws for this equation. Also finally, we found exact solutions of this equation by using the modified simple equation method.